# SDR CA130814002

- Difficulty date: August 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,301 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A376420
- Condition: Intermittent
- Location: Oil Pressure
- Part time: 23 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL PRESSURE GAUGE WAS INTERMITTENT.  RESISTANCE CHECK OF TRANSMITTER FOUND IT TO BE OPEN CIRCUIT.  REMOVED TRANSMITTER CASE TO FIND THAT INTERNAL WIRE WAS MISROUTED CAUSING IT TO BE PINCHED AND EVENTUALLY CUT THROUGH.  TRANSMITTER REPLACED.
